# SDR DALA2016050603703

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 15 RT AT CENTER WING FUEL TANK BS XEW 12.  REPAIR WAS ACOMPLISHED IAW ETI-88-16-143, REV 3 AND ETI-88-16-145, REV ORIGINAL AND ER/A 545092-14, REV ORIGINAL AND ER/A 545095-14, REV ORIGINAL.
